# SDR MZZA96016

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat Actuator
- Part number: 1U11032
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

GUM - FLT 0956 - ON TAKEOFF CLIMB OUT OF TKK, NR 6 LEADING EDGE SLAT DID NOT RETRACT AND A HYDRAULIC SYSTEM HAD FLUID LOSS.  ALL REQUIRED CHECK LISTS WERE COMPLETED AND AIRCRAFT DIVERTED TO GUM.  MAINTENANCE FOUND THE NR 6 LEADING EDGE SLAT ACTUATOR FORWARD END CAP HAD CRACKED OFF.  THE NR 6 SLAT ACTUATOR WAS REPLACED PER MM 27-81-32/22.  ALSO, THE A-SYSTEM HYDRAULIC MODULE FILTERS AND THE NR 1 AND NR 2 ENGINE HYDRAULIC PUMPS WERE REPLACED DUE TO HYDRAULIC FLUID LOSS.  (X)
